# SDR V0XR201308280232

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM CRACKED AT LT AND RT SIDES.   R & R LT AND RT FS 280 FLOORBEAM HALVES IAW SRM 53-11-41.  NDT ACCOMPLISHED.
